# SDR YENA2021110300738

- Difficulty date: October 30, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 698 hours, 110 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: HTE1900012
- Part serial: 07206125
- Condition: Fault Message
- Location: 5qe
- Part time: 698 hours, 110 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ETOPS: FLT 2824,LAX-JFK.P2 TSI - FUEL X FEED VALVE FAULT N4022J HAS HAD REPEAT HITS IN AIRMAN FOR FUEL X FEED VALVE FAULT. THIS IS AN ETOPS SIGNIFICANT SYSTEM. MESSAGE IS ALSO A NO DISPATCH CONDITION ACCOMPLISH TSM 28-23-00-810-801A. ENSURE WIRE CHECKS ARE ACCOMPLISHED PRIOR TO ANY PART REPLACEMENT. ****ETOPS SIG SYSTEM**** ENSURE GMM AND RII REQUIREMENTS ARE COMPLIED WITH. ; ACCOMPLISHED TSM 28-23-00-810-801A (WIRING CHECKS ACCOMPLISHED) NO DEFECTS FOUND. AS PRECAUTIONARY R+R CROSSFEED VALVE ACTUATOR 5QE IAW AMM 28-23-51. OPS CHECK GOOD
